Distributed quadratic programming-based nonlinear controllers for periodic gaits on legged robots. Kamidi, V. R, Kim, J., Fawcett, R. T, Ames, A. D, & Hamed, K. A. IEEE Control Systems Letters, 6:2509–2514, IEEE, 2022.
Distributed quadratic programming-based nonlinear controllers for periodic gaits on legged robots [link]Paper  bibtex   
@article{kamidi2022distributed,
  title={Distributed quadratic programming-based nonlinear controllers for periodic gaits on legged robots},
  author={Kamidi, Vinay R and Kim, Jeeseop and Fawcett, Randall T and Ames, Aaron D and Hamed, Kaveh Akbari},
  journal={IEEE Control Systems Letters},
  volume={6},
  pages={2509--2514},
  year={2022},
  publisher={IEEE},
  url_Paper={https://doi.org/10.1109/LCSYS.2022.3167795}
}

Downloads: 0